Skip to Main content Skip to Navigation
Journal articles

Optimal control for evolution equations with memory

Abstract : In this paper we investigate the existence and regularity of solutions for Bolza optimal control problems in infinite dimension governed by a class of semilinear evolution equations. Our results apply to systems exhibiting hereditary properties, as heat propagation in real conductors and isothermal viscoelasticity, described by equations with memory terms which account for the past history of the variables in play.
Document type :
Journal articles
Complete list of metadata
Contributor : Helene Frankowska <>
Submitted on : Sunday, August 18, 2013 - 9:48:56 AM
Last modification on : Tuesday, December 15, 2020 - 4:01:51 AM

Links full text



Piermarco Cannarsa, Hélène Frankowska, Elsa Marchini. Optimal control for evolution equations with memory. Journal of Evolution Equations, Springer Verlag, 2013, 13 (1), pp.197-227. ⟨10.1007/s00028-013-0175-5⟩. ⟨hal-00851755⟩



Record views